# SDR SWAA2024041563780

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 295-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 MOP SILL FROM STA 294.5 TO STA 328; RBL 55-61; WL 208 TO 209.<[01] UPDATE TO P/N;[02] CERTIFY;[03] REMOVED AND REPLACED MOP SILL BETWEEN BS 259 TO BS 360; RBL 53;WL 208 PER SRM 51-40-02 AND DWG 141A8310 REV.-.
